Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/27063
Title: An effective criterion for the additive decompositions of forms
Authors: BALLICO, EDOARDO
Keywords: symmetric tensor rankadditive decomposition of polynomialsWaring decompositionidentifiability
Issue Date: 2019
Publisher: EUT Edizioni Università di Trieste
Source: Edoardo Ballico, "An effective criterion for the additive decompositions of forms", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 51 (2019)", Trieste, EUT Edizioni Università di Trieste, 2019, pp. 1-12
Abstract: 
We give an effective criterion for the identifiability of
additive decompositions of homogeneous forms of degree d in a fixed
number of variables. Asymptotically for large d it has the same order
of the Kruskal’s criterion adapted to symmetric tensors given by L.
Chiantini, G. Ottaviani and N. Vannieuwenhoven. We give a new case
of identifiability for d = 4.
Type: Article
URI: http://hdl.handle.net/10077/27063
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/27063
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.51 (2019)

Files in This Item:
File Description SizeFormat
1_Ballico_1-12.pdf208.86 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

149
checked on Jul 4, 2022

Download(s)

27
checked on Jul 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons